Alert archive / Tennessee / High Wind Warnings in 2022

High Wind Warning 8, NWS Morristown, TN

November 26, 20228 counties in Tennessee

NWS Morristown, TN issued this high wind warning at Nov 26, 2022, 3:01 AM EST for 8 counties in Tennessee. It took effect at Nov 26, 2022, 10:00 PM EST. It was in force for 17 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 26, 2022, 3:01 AM EST (08:01 UTC)
In effect from
Nov 26, 2022, 10:00 PM EST
Expired
Nov 27, 2022, 2:53 PM EST
In force
17 hr
Issued by
NWS Morristown, TN

Counties Blount County, TN, Carter County, TN, Cocke County, TN, Greene County, TN, Johnson County, TN, Monroe County, TN, Sevier County, TN, Unicoi County, TN

The radar

The Knoxville radar (KMRX), 41 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 27, 9:00 AM ESTNON-TSTM WND GST 693 Ese Wears Valley, TNRECORDED AT COVE MOUNTAIN TOWER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.0 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2022-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2022-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

995 
WWUS74 KMRX 260801
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
301 AM EST Sat Nov 26 2022

TNZ018-041-043-045-047-072-074-087-262115-
/O.NEW.KMRX.HW.W.0008.221127T0300Z-221128T0000Z/
Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-
Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-
Southeast Monroe-
Including the cities of Doeville, Mountain City, Neva, 
Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, 
Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, 
Gatlinburg, Citico, and Coker Creek
301 AM EST Sat Nov 26 2022

...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST SUNDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of east Tennessee.

* WHEN...From 10 PM this evening to 7 PM EST Sunday.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
5 follow-up statements
827 
WWUS74 KMRX 261957 AAA
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Morristown TN
257 PM EST Sat Nov 26 2022

TNZ018-041-043-045-047-072-074-087-270900-
/O.CON.KMRX.HW.W.0008.221127T0300Z-221128T0000Z/
Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-
Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-
Southeast Monroe-
Including the cities of Doeville, Mountain City, Neva, 
Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, 
Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, 
Gatlinburg, Citico, and Coker Creek
257 PM EST Sat Nov 26 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
7 PM EST SUNDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of east Tennessee.

* WHEN...From 10 PM this evening to 7 PM EST Sunday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
919 
WWUS74 KMRX 270213
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
913 PM EST Sat Nov 26 2022

TNZ018-041-043-045-047-072-074-087-270930-
/O.CON.KMRX.HW.W.0008.221127T0300Z-221128T0000Z/
Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-
Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-
Southeast Monroe-
Including the cities of Doeville, Mountain City, Neva, 
Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, 
Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, 
Gatlinburg, Citico, and Coker Creek
913 PM EST Sat Nov 26 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of east Tennessee.

* WHEN...From 10 PM this evening to 7 PM EST Sunday.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
795 
WWUS74 KMRX 270755
NPWMRX

URGENT - WEATHER MESSAGE
National Weather Service Morristown TN
255 AM EST Sun Nov 27 2022

TNZ018-041-043-045-047-072-074-087-272100-
/O.CON.KMRX.HW.W.0008.000000T0000Z-221128T0000Z/
Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-
Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-
Southeast Monroe-
Including the cities of Doeville, Mountain City, Neva, 
Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, 
Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, 
Gatlinburg, Citico, and Coker Creek
255 AM EST Sun Nov 27 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Mountains of east Tennessee.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Damaging winds may blow down trees and power lines.
  Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
763 
WWUS74 KMRX 271643 AAA
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Morristown TN
1143 AM EST Sun Nov 27 2022

TNZ018-041-043-045-047-072-074-087-280000-
/O.CON.KMRX.HW.W.0008.000000T0000Z-221128T0000Z/
Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-
Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-
Southeast Monroe-
Including the cities of Doeville, Mountain City, Neva, 
Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, 
Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, 
Gatlinburg, Citico, and Coker Creek
1143 AM EST Sun Nov 27 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 60 mph.

* WHERE...Mountains of east Tennessee.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Damaging winds may blow down trees and power lines. 
  Widespread power outages are possible. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086-
098>102-VAZ001-002-005-006-008-280000-
/O.NEW.KMRX.WI.Y.0024.221127T1643Z-221128T0000Z/
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox-
Jefferson-Northwest Blount-North Sevier-Sequatchie-Bledsoe-Rhea-
Meigs-McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk-
East Polk-Lee-Wise-Scott VA-Russell-Washington VA-
Including the cities of Andrews, Marble, Topton, Hiawasse Dam, 
Murphy, Unaka, Violet, Shooting Creek, Brasstown, Hayesville, 
Tusquitee, Big South Fork National, Oneida, Smokey Junction, 
Elgin, Huntsville, Norma, Slick Rock, Fincastle, La Follette, 
Elk Valley, Jellico, White Oak, Caryville, Royal Blue, 
Lone Mountain, Sandlick, Springdale, Arthur, Harrogate-Shawanee, 
Clairfield, Howard Quarter, Evanston, Sneedville, Treadway, 
Kyles Ford, Mooresburg, Kingsport, Bristol TN, South Holston Dam,
Pine Orchard, High Point, Petros, Oak Ridge, Clinton, 
Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, 
Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, 
Newport, Greeneville, Johnson City, Elizabethton, Harriman, 
Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, 
Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, 
Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, 
Dandridge, White Pine, Maryville, Alcoa, Harrisburg, Kodak, 
McMahan, Sevierville, Seymour, Pigeon Forge, Cagle, Dunlap, 
Cartwright, Lone Oak, Old Cumberland, Palio, Melvine, 
Mount Crest, Pikeville, Brayton, Dayton, Evensville, 
Old Washington, Grandview, Spring City, Big Spring, Athens, 
Clear Water, Dentville, Etowah, Sweetwater, Madisonville, 
Bullet Creek, South Pittsburg, Haletown (Guild), Jasper, 
Martin Springs, Whitwell, Powells Crossroads, Monteagle, 
Chattanooga, Lookout Mountain, Signal Mountain, Cleveland, Tasso,
Conasauga, Archville, Benton, Parksville, Reliance, 
Big Frog Mountain, Ducktown, Turtletown, Big Stone Gap, Norton, 
Wise, Coeburn, Appalachia, Pardee, Hiltons, Hansonville, Lebanon,
Dye, Castlewood, Honaker, Rosedale, Benhams, Bristol VA, 
and Abingdon
1143 AM EST Sun Nov 27 2022 /1043 AM CST Sun Nov 27 2022/

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

* WHAT...Southwest winds 15 to 30 mph with gusts up to 40 mph.

* WHERE...Portions of southwest North Carolina, east Tennessee 
  and southwest Virginia.

* WHEN...Until 7 PM EST /6 PM CST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
396 
WWUS74 KMRX 271953 AAA
NPWMRX

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Morristown TN
253 PM EST Sun Nov 27 2022

TNZ018-041-043-045-047-072-074-087-280000-
/O.CAN.KMRX.HW.W.0008.000000T0000Z-221128T0000Z/
/O.EXA.KMRX.WI.Y.0024.000000T0000Z-221128T0000Z/
Johnson-Cocke Smoky Mountains-Southeast Greene-Unicoi-
Southeast Carter-Blount Smoky Mountains-Sevier Smoky Mountains-
Southeast Monroe-
Including the cities of Doeville, Mountain City, Neva, 
Shady Valley, Trade, Laurel Bloomery, Hartford, Cedar Creek, 
Erwin, Unicoi, Limestone Cove, Hampton, Cades Cove, Elkmont, 
Gatlinburg, Citico, and Coker Creek
253 PM EST Sun Nov 27 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Portions of east Tennessee.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NCZ060-061-TNZ012>017-035>040-042-044-046-067>071-073-081>086-
098>102-VAZ001-002-005-006-008-280000-
/O.CON.KMRX.WI.Y.0024.000000T0000Z-221128T0000Z/
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Northwest Greene-Washington TN-Northwest Carter-Roane-Loudon-Knox-
Jefferson-Northwest Blount-North Sevier-Sequatchie-Bledsoe-Rhea-
Meigs-McMinn-Northwest Monroe-Marion-Hamilton-Bradley-West Polk-
East Polk-Lee-Wise-Scott VA-Russell-Washington VA-
Including the cities of Andrews, Marble, Topton, Hiawasse Dam, 
Murphy, Unaka, Violet, Shooting Creek, Brasstown, Hayesville, 
Tusquitee, Big South Fork National, Oneida, Smokey Junction, 
Elgin, Huntsville, Norma, Slick Rock, Fincastle, La Follette, 
Elk Valley, Jellico, White Oak, Caryville, Royal Blue, 
Lone Mountain, Sandlick, Springdale, Arthur, Harrogate-Shawanee, 
Clairfield, Howard Quarter, Evanston, Sneedville, Treadway, 
Kyles Ford, Mooresburg, Kingsport, Bristol TN, South Holston Dam,
Pine Orchard, High Point, Petros, Oak Ridge, Clinton, 
Maynardville, Norris Lake, Paulette, Rose Hill, Sharps Chapel, 
Luttrell, Bean Station, Alpha, Morristown, Russellville, Bybee, 
Newport, Greeneville, Johnson City, Elizabethton, Harriman, 
Eagle Furnace, Rockwood, Bradbury, Fairview, Kingston, 
Oliver Springs, Lenoir City, Loudon, Bearden, Knoxville, 
Lake Forest, Jefferson City, Strawberry Plains, Chestnut Hill, 
Dandridge, White Pine, Happy Valley, Maryville, Alcoa, 
Harrisburg, Kodak, McMahan, Sevierville, Seymour, Pigeon Forge, 
Cagle, Dunlap, Cartwright, Lone Oak, Old Cumberland, Palio, 
Melvine, Mount Crest, Pikeville, Brayton, Dayton, Evensville, 
Old Washington, Grandview, Spring City, Big Spring, Athens, 
Clear Water, Dentville, Etowah, Sweetwater, Madisonville, 
Bullet Creek, South Pittsburg, Haletown (Guild), Jasper, 
Martin Springs, Whitwell, Powells Crossroads, Monteagle, 
Chattanooga, Lookout Mountain, Signal Mountain, Cleveland, Tasso,
Conasauga, Archville, Benton, Parksville, Reliance, 
Big Frog Mountain, Ducktown, Turtletown, Big Stone Gap, Norton, 
Wise, Coeburn, Appalachia, Pardee, Hiltons, Hansonville, Lebanon,
Dye, Castlewood, Honaker, Rosedale, Benhams, Bristol VA, 
and Abingdon
253 PM EST Sun Nov 27 2022 /153 PM CST Sun Nov 27 2022/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS
EVENING...

* WHAT...Southwest winds 15 to 30 mph with gusts up to 40 mph.

* WHERE...Portions of southwest North Carolina, east Tennessee 
  and southwest Virginia.

* WHEN...Until 7 PM EST /6 PM CST/ this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this high wind warning went out at Nov 26, 12:27 AM EST, 2 hours 34 minutes earlier.

Area forecast discussion, Nov 26, 12:27 AM EST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
1227 AM EST Sat Nov 26 2022

...New AVIATION...

.UPDATE...
Issued at 745 PM EST Fri Nov 25 2022

Bumped temps up 2 to 3 degrees in most places for the overnight
period. Some clearing is still expected after midnight but some
clouds are now expected to linger throughout the night. Confidence
on fog is low with drier air moving in from the north overnight.
The best chance for fog will be near Tri-Cities in the early
morning hours.

&&

.SHORT TERM...
(This evening through Saturday)
Issued at 247 PM EST Fri Nov 25 2022

Key Messages:

1. Potential for fog tonight, possibly dense in some locations.

2. Mild temperatures continue for Saturday.

Discussion:

A weak front is pushing into our area from the north, identified
mainly by a wind shift and a weak dewpoint gradient. As the front
pushes south, we should see decreasing cloud cover from north to
south through the evening hours. The partial clearing and building
high pressure behind the front should create conditions favorable
for fog development tonight, especially in areas that had
measurable rainfall today. It could be dense in some spots, but
since there is some uncertainty about how quickly and how much
clouds clear out. Will not issue an Advisory at this time.

Tomorrow, a ridge axis will be building overhead, and a surface
high will be over the central Appalachians. This will keep mild
temperatures in place, with highs in the 60s for the Valley. Late
in the day, clouds will increase as the ridge axis moves east and
isentropic lift develops ahead of the approaching low pressure
system. Any rain chance should hold off until after 00Z Sunday.

&&

.LONG TERM...
(Saturday night through next Friday)
Issued at 247 PM EST Fri Nov 25 2022

Key Messages:

1. Incoming system late Saturday night into Sunday could produce a
mountain wave wind event. Gusty winds expected in the TN Valley.

2. Storm system slated for Tue night and Wed next week as it could
produce some strong storms and heavy rain.

Discussion:

The closed low over east Texas will begin lifting northeast at the
start of the period. The associated surface low progged to deepen
across Arkansas/Missouri. As a consequence the surface pressure
gradient across the Smoky Mountains will really tighten. This will
likely set up strong wind gusts in excess of 55 mph in the mountains
and adjacent foothills. Some lower elevation wind gusts near mid-day
could surpass 30 mph at times. The windy conditions will coincide
with the heavier rainfall. A few rumbles of thunder will also be
possible generally south of I-40. Rainfall totals will be highest
across the southern portions of the forecast area near Chattanooga
near three quarters of an inch to the lowest across southwest
Virginia where they should see a little over three tenths.

Rainfall is expected to end fairly quickly on Sunday however another
trailing shortwave could produce some light rain mainly across the
northern areas of the forecast area early Monday.

Another broad upper trough will approach the region Tuesday. Ahead
of a cold front stretching from the Great Lakes to southern
Oklahoma, abundant moisture along with showers and thunderstorms
will develop well ahead of it. Instability looks like it will be
confined farther west and south on Tuesday night into Wednesday.
However, locally heavy rainfall will be possible. The frontal
boundary will push through the area late Wednesday and take the
majority of precipitation with it. Daytime temperatures on Thursday
will be about 10-15 degrees cooler than Wednesday. Rainfall totals
from this system will range from just over 2 inches across the south
to near one inch across parts of southwest Virginia. Surface high
pressure builds in and mostly dry conditions persist through at
least Friday. Longer range models diverge on what exactly late next
week looks like. The NBM is generating some lower end precipitation
chances. We will be watching for upcoming changes toward the end of
the week in coming forecasts.

&&

.AVIATION...
(06Z TAFS)
Issued at 1223 AM EST Sat Nov 26 2022

Biggest question mark will be the potential for fog formation
tonight. Low clouds have dissipated, but high level clouds look
like they'll remain FEW/SCT most of the night... Making fog
forecasting difficult. Have gone close to guidance which suggests
visibilities drop to near MVFR conditions at KTRI overnight, but
there is a possibility of them dropping a bit lower before
sunrise.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             65  52  64  48 /  10 100  30   0
Knoxville McGhee Tyson Airport, TN  63  50  65  47 /  10 100  50  20
Oak Ridge, TN                       62  49  63  46 /  10 100  40  10
Tri Cities Airport, TN              64  47  66  45 /   0  90  60  40

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

SHORT TERM...McD
LONG TERM....AC
AVIATION...
Hazardous weather outlook, Nov 25, 3:02 PM EST, 11 hours 59 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Morristown TN
302 PM EST Fri Nov 25 2022

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-262015-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
302 PM EST Fri Nov 25 2022 /202 PM CST Fri Nov 25 2022/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Windy conditions are expected across the East Tennessee mountains
and foothills late Saturday through Sunday. Southerly winds of 20
to 30 mph with gusts up to 60 mph are possible.

Locally heavy rainfall, and perhaps a few strong storms, will be
possible on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time.

Nearby

High Wind Warnings in Tennessee, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.